Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 22, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 19, 2012, 5:31 PM CDT. It took effect at Mar 20, 2012, 7:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 5:31 PM CDT (22:31 UTC)
- In effect from
- Mar 20, 2012, 7:00 AM CDT
- Expired
- Mar 21, 2012, 1:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS74 KLCH 192231 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 531 PM CDT MON MAR 19 2012 ...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST... .THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT WINDS AND SEAS WILL BE ON THE INCREASE. GMZ435-200500- /O.NEW.KLCH.SC.Y.0022.120320T1200Z-120321T1200Z/ VERMILION BAY- 531 PM CDT MON MAR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-475-200500- /O.EXB.KLCH.SC.Y.0021.000000T0000Z-120321T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 531 PM CDT MON MAR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-472-200500- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 531 PM CDT MON MAR 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-200500- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0000Z/ SABINE LAKE-CALCASIEU LAKE- 531 PM CDT MON MAR 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
4 follow-up statements
564 WHUS74 KLCH 200903 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 403 AM CDT TUE MAR 20 2012 ...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST... .THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT WINDS AND SEAS WILL BE ON THE INCREASE. GMZ450-452-455-470-472-475-201715- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 403 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-201715- /O.EXT.KLCH.SC.Y.0022.120320T1200Z-120321T1800Z/ VERMILION BAY- 403 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-201715- /O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T0000Z/ SABINE LAKE-CALCASIEU LAKE- 403 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS74 KLCH 201534 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1034 AM CDT TUE MAR 20 2012 ...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST... .THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT WINDS AND SEAS WILL BE ON THE INCREASE. GMZ430-432-210300- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0500Z/ SABINE LAKE-CALCASIEU LAKE- 1034 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-210300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1034 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-210300- /O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/ VERMILION BAY- 1034 AM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
385 WHUS74 KLCH 210155 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 855 PM CDT TUE MAR 20 2012 ...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT MOVES THROUGH THE AREA... .THE PRESSURE GRADIENT WILL REMAIN TIGHT TONIGHT WITH WINDS AND SEAS REMAINING ELEVATED. GMZ430-432-210600- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0600Z/ SABINE LAKE-CALCASIEU LAKE- 855 PM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-211200- /O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 855 PM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-211200- /O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/ VERMILION BAY- 855 PM CDT TUE MAR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS74 KLCH 210916 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 416 AM CDT WED MAR 21 2012 ...WINDS AND SEAS TO INCREASE AS A COLD FRONT MOVES THROUGH THE AREA... .THE PRESSURE GRADIENT WILL REMAIN TIGHT TONIGHT WITH WINDS AND SEAS REMAINING ELEVATED. GMZ450-452-455-470-472-475-211800- /O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 416 AM CDT WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS BECOMING NORTHWEST. SEAS 4 FEET NEAR SHORE TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-211800- /O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/ VERMILION BAY- 416 AM CDT WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 4:56 PM CDT, 35 minutes earlier.
Area forecast discussion, Mar 19, 4:56 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 PM CDT MON MAR 19 2012
.SYNOPSIS...A DEEP WESTERN STORM SYSTEM WILL BE MOVING SLOWLY
EASTWARD OVER THE NEXT SEVERAL DAYS. A CUTOFF LOW OVER THE
SOUTHERN PLAINS WILL DRAW GULF MOISTURE AND HEAVY RAINS INTO THE
AREA TUESDAY THROUGH WEDNESDAY. FLOODING IS EXPECTED WITH THIS
SYSTEM.
&&
.DISCUSSION...SHOWERS WILL MOVE INTO WESTERN PORTIONS OF OUR AREA
TONIGHT ASSOCIATED WITH A LEAD SHORT WAVE. RAINFALL ON TUESDAY
WILL BE ENHANCED BY SPEED CONVERGENCE OF STRONG SOUTHEAST WINDS
OFF THE GULF DRAWN BY A SURFACE LOW OVER NORTHEAST TEXAS. TWO OR
MORE INCHES OF RAIN SHOULD BE SEEN IN SOUTHEAST TEXAS AND WESTERN
LOUISIANA ON TUESDAY. FORECAST PRECIP WATER OF OVER 1.5 INCHES
WILL MAKE FOR EFFECIENT RAIN PRODUCING HEAVY THUNDERSTORMS MOVING
IN FROM EAST TEXAS. A COLD POOL ALOFT WILL CREATE ADDED
INSTABILITY AND LIFT DURNING THE DAY. THIS HEAVY RAIN EVENT WILL
CONTINUE TUESDAY NIGHT INTO WEDNESDAY AS THE PACIFIC COLD FRONT
MOVES THROUGH. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY DUE
TO MUCH OF THE AREA BEING UNDER THE RIGHT REAR QUAD OR ENTRANCE
REGION OF THE SUBTROPICAL JET. HEAVY RAINS LOOK TO TAPER OFF
WEDNESDAY NIGHT ASSUMING CURRENT PROJECTIONS ON THE MOVEMENT OF
THE UPPER LEVEL LOW. THERE COULD EVEN BE A DRY PUNCH TO ASSIST IN
ENDING THE PRECIP AT THAT TIME.
.SHORT TERM...A WIND ADVISORY WILL EXTEND THROUGH TONIGHT OVER
SOUTHEAST TEXAS AND WILL LIKELY BE NEEDED FOR THE ENTIRE AREA ON WEDNESDAY.
&&
.LONG TERM...THE ASSOCIATED TRAILING PACIFIC FRONTAL BOUNDARY IS
EXPECTED TO STALL NEAR THE AREA LATER THIS WEEK SO WILL KEEP
MENTION OF PRECIP INTO THIS WEEKEND.
&&
.MARINE...WINDS WILL BE REACHING ADVISORY CRITERIA OVER THE
REMAINDER OF THE COASTAL ZONES TONIGHT AND WILL EXTEND THROUGH
WEDNESDAY NIGHT FOR STRONG SOUTHEAST WINDS AND BUILDING SEAS.
THIS ADVISORY WILL LIKELY BE EXTENDED.
&&
.HYDROLOGY...TOTAL RAIN EVENT IN THE 6 TO 8 INCH RANGE WITH A FEW
LOCATIONS ISOLATED HIGHER.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 70 77 66 70 56 / 20 80 80 70 60
KBPT 71 76 61 69 55 / 20 80 80 70 30
KAEX 66 78 65 72 58 / 10 60 70 70 60
KLFT 70 81 69 74 61 / 10 50 50 70 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: ACADIA...ALLEN...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...
RAPIDES...VERMILION...VERNON...WEST CAMERON.
COASTAL FLOOD ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: CALCASIEU...EAST CAMERON...IBERIA...ST.
MARY...VERMILION...WEST CAMERON.
TX...FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN
JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...
SOUTHERN NEWTON...TYLER.
COASTAL FLOOD ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: JEFFERSON...ORANGE.
WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...ORANGE...SOUTHERN JASPER...SOUTHERN
NEWTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...SABINE LAKE.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR
THE FOLLOWING ZONES: VERMILION BAY.
&&Hazardous weather outlook, Mar 19, 4:14 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 414 AM CDT MON MAR 19 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-200915- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 414 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHEASTERLY WINDS TO DEVELOP TODAY AHEAD OF A CANADIAN COLD FRONT THAT IS MOVING THROUGH WEST TEXAS AT THIS TIME. A WIND ADVISORY HAS BEEN POSTED FOR ALL OF SOUTHEAST TEXAS AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL LOUISIANA THROUGH 7 PM TONIGHT. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY WITH THE RAIN CHANCES INCREASING INTO TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS THE COLD FRONT APPROACHES FROM THE WEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE. THERE IS A THREAT THAT SOME STORMS TOMORROW WILL BECOME SEVERE. THE MAIN THREAT AT THIS TIME IS WINDS ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THE THREAT FOR SEVERE WEATHER WILL DIMINISH LATE TUESDAY WITH SHOWERS AND THUNDERSTORMS ON WEDNESDAY INTO THURSDAY TIME FRAME. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:02 AM CDT | Small Craft Advisory | LCH | 57 hr | |
| Mar 19, 10:20 AM CDT | River Flood Warning | LCH | Calcasieu | 8 days |
| Mar 19, 3:34 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 45 hr |
| Mar 19, 4:26 PM CDT | Coastal Flood Advisory | LCH | Cameron | 44 hr |
| Mar 19, 5:33 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.